Author Topic: quick question  (Read 4048 times)

Offline noshirt

  • Silver Member
  • ***
  • Posts: 143
  • Surgery done on 5/20/04
http://cgi.ebay.com/ws/eBayISAPI.dll?ViewItem&category=75082&item=5560631800&rd=1


will that cause a recurrance of gynecomastia? its not a roid is it?

Offline nope1

  • Gold Member
  • ****
  • Posts: 426
no, NO2 just keeps you looking "pumped" longer.  It's not a steroid and has nothing to do with hormones whatsoever...it is safe, but I'm like you, taking anything worries me now and I need to ask to be sure  :-/

Nitric oxide is a gas released naturally in your body when your muscles contract (in other words, when you work out).  This gas increases your blood flow for a short period of time which is why you look pumped when yer working out.  But after a half hour or so it's gone, and yer muscles look smaller again.  NO2 releases nitric oxide from your muscles basically all day, so you just always look pumped.  It's really good, I'm gonna try it soon myself, good luck!
« Last Edit: February 27, 2005, 06:19:56 PM by nope1 »

Offline noshirt

  • Silver Member
  • ***
  • Posts: 143
  • Surgery done on 5/20/04
sweet, thanks

Offline kindherb42

  • Gold Member
  • ****
  • Posts: 352
  • F*ck this gyne sh1t
yeah nope1 knows what he's talking about. Just in case ya don't know about it, bodybuilding.com has discussion boards like this too it's pretty cool.

Offline noshirt

  • Silver Member
  • ***
  • Posts: 143
  • Surgery done on 5/20/04
cool i'll check it out thanks guys


 

SMFPacks CMS 1.0.3 © 2024